MAUDE Adverse Event Report: HOLOGIC, INC EVIVA 0913-12T; INSTRUMENT, BIOPSY

HOLOGIC, INC EVIVA 0913-12T; INSTRUMENT, BIOPSY
Model Number EVIVA_0913-12T
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that on (b)(6) during an atec procedure the tech heard a leak during the procedure and the cores were too small for diagnostic use.System was rebooted and the needle reinserted and the procedure could not be completed.System was examined and passed all tests, no suction issues found.Patient will need to return for 2nd procedure to obtain the samples.

Brand Name
EVIVA 0913-12T
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key18631242
Report Number1222780-2024-00035
Device Sequence Number7762833
Product Code KNW
UDI-Device Identifier15420045505339
UDI-Public(01)15420045505339(17)231129(10)21L29RB
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2023
Device Model NumberEVIVA_0913-12T
Device Catalogue NumberEVIVA_0913-12T
Device Lot Number21L29RB
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown